Few things to say

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ann Ireland
Veteran Member


Date Joined Apr 2006
Total Posts : 511
   Posted 9/9/2007 8:57 AM (GMT -7)   
I think you all know that I was in the psch system for a very long time after childhood abuse. I was a bit of an hysterical person in my young adulthood because of the way I was brought up but never, never did I feel this depressed and even more never did I feel PARANOID, which I seem to have in large dollops. I simply cannot understand it.
I was usually a weakling and just had blubbering outbursts in the psych system now I have angry paranoid periods where I verbally attack. It is so uncharacteristic.
Is it the tiredness of being so ill? the illness (es) themselves, the neuro implications? The way I was first treated by the consultants as a nutcase and now I dont know who to trust, but even twin who has parkie is getting attacked verbally and I really really dont mean it.
I feel the whole world is against me and I dont trust a fly.
Its like a character 'make-over' and its the wrong colour lipstick!!!!
Any suggestions.
xxAnn devil
Ann Ireland

Congenital Rubella Syndrome (CRS) Severely Deaf, Hypothyroidism, Pes Cavus, Crohns Disease, scoliolis, Hiatus hernia, diverticular disease, neuromuscular disorder (?parkinsons) movement disorder, ? another autoimmune disease.
Excema.

150mcg tyroxine, 20mg pantoprazole, 10mg Cipramil, 500mg 2 3times a day Mesalazine, 3mg Entocort, 62.5 Sinemet, 30mg Tamazipam, mystatin, sudocream


cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 9/9/2007 9:22 AM (GMT -7)   
Hi--
It sounds like maybe your thyroid medicine might need to be adjusted, and maybe they need to go through your psych stuff to see what you need and don't need after they test the rest of your endocrine system and get you straightened out. With hypothyroidism, your thyroid dies slowly and if you havent had it removed, you needs for thyroid medicine will change. Also, it is very important that they test your thyroid antibodies and if they are extremely high, you might want to ask about hashimotos encephalopathy, which can mimic mental illness. I go kookoo when my thyroid or other hormones are messed up. I have been in and out of mental hosp for this thyroid/polyglandular issues and severe untreated pain that just made me nuts.

Since you have parkinsons, do you see a neurologist? You call and talk to them about the mood changes and also about the Hashimotos encephalopathy. If you do a seach on the web on Hashimotos encephalopathy you can find some stuff about it to see if it fits what you have. I don't have parkinsons, but I understand it is very difficult to live with and that the disease and the medicines to treat it can cause a lot of psych type side effects. I'm so sorry that you have these diseases and I feel so much for you, but you are aware that something is wrong with you, even if you don't catch it right away, so that is a good sign. I really hope that you can get this straightened out, you shouldn't have to live with it. I'm not familiar with your meds but you might check to see if this could be a side effect of one of your meds, check with the pharmacist or internet or something. Anyway, calling your neurologist might be a good idea before it gets worse, it could be a warning sign of something coming or that meds are not right. You will be in my thoughts and prayers and I understand so much what you have been through in part, and let me know what you decide to do and what happens.
Love, Marji
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 9/9/2007 5:35 PM (GMT -7)   
Wow Anne . . . you articulated all that so well. (((((((Anne)))))))) Sor sorry you are having such a rough patch!

You got some great advice from Marji . . . I'm sorry I can't add much to it except to keep following up with the docs. Keep bringing it up until someone listens AND their conclusion makes sense.

Keep us posted sis.

Blessings!
In His Grip!,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
 
Co-Moderator ~ Lupus Forum
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Irratable Bowel, Inflammatory Arthritis
Clickable Links:   Healing Well:  Lupus Resources ~~ Lupus Foundation of America (LFA) Facts and Overview: Lupus.Org  ~~  Criterea for Diagnosing Lupus (4 of 11):  Lupus Criterea  ~~   Lupus Foundation Chapter near you  Lupus Chapter Locator

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 9:48 AM (GMT -7)
There are a total of 2,735,881 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
257 Guest(s), 7 Registered Member(s) are currently online.  Details
Girlie, reminder, ChickNorris, pmm73, Fairwind, Mustard Seed, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer